# SDR DXTA200702311

- Difficulty date: June 30, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 5,301 hours, 3,386 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Board
- Part number: 2415501
- Part serial: 14003
- Condition: Inoperative
- Location: Te Flaps
- Part time: 5,301 hours, 3,386 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT FL 430, MASTER CAUTION LIGHT ILLUMINATED, ACCOMPANIED BY AUDIBLE GONG. (FLAP ASYSTEMMETRY) CAUTION LIGHT ILLUMINATED (5) SECONDS LATER FLAP CONTROL CIRCUIT BREAKER IN OVERHEAD C/B PANEL POPPED.  LANDED NO FLAP. REPLACED PCB CARD (50WW) WITH A NEW UNIT IN ACCORDANCE WITH F2000 MM 27-509 AND F2000 SPM 20-000. PERFORMED A SATISFACTORY TEST OF THE FLAP ASYMMETRY IAW F2000 MM 27-502. OPERATIONAL TEST OF FLAPS CONTROL AND INDICATING SYSTEM GOOD.
